On the asymptotic stability of linear system of fractional-order difference equations

Raghib Abu-Saris, Qasem Al-Mdallal

Research output: Contribution to journalArticlepeer-review

75 Citations (Scopus)

Abstract

In this paper we investigate the stability of the equilibrium solution of the νth order linear system of difference equations (Δ a+ν-1ν y)(t) = Λ y(t + ν - 1);t ∈ ℕa,a ∈ ℝ, and Λ ∈ ℝ p × p, subject to the initial condition y(a + ν - 1) = y - 1, where 0 < ν < 1 and y-1 ∈ ℝp .

Original languageEnglish
Pages (from-to)613-629
Number of pages17
JournalFractional Calculus and Applied Analysis
Volume16
Issue number3
DOIs
Publication statusPublished - Sep 2013

Keywords

  • Volterra difference equations
  • asymptotic stability
  • fractional-order difference equations
  • special functions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the asymptotic stability of linear system of fractional-order difference equations'. Together they form a unique fingerprint.

Cite this